Crohn's Has Me At Rock Bottom... Does Anyone Else Have These Side Effects?

My story begins when I was 26 years old and passed out in the front yard when I picked up my just made one year old son. It was bad and practically stayed in the hospital for the next 6 months until they could get me well enough to operate. Removed 1 foot of my colon and a few months later I was in remission. Now I am 41, I had my third fistula operation on my birthday. My Crohn's is back and with a vengeance. They are trying to give me hope with the medication but in January I will know if I have to have a colostomy bag. My body trembles at the thought but it has to be better than all the rectal drainage tubes I have that hurts like hell!!! Anyway back to my question. I am taking Asacal,Flagyl, and prednisone. I have stared having a weird chest pain per say but no one seems to know why and was wondering if anyone else experienced this with one of the meds. The pain/ Going to sleep feeling is under my left breast and goes into my back area and last about 15-30 seconds at a time. It feels like some shook a coke can up, opened it and its spraying in my chest and then again it kinda feels like when your arm or leg goes to sleep only it's the left side of my chest underneath my Brest area. Maybe I'm just the weird one but if anyone has any ideas please share with me. Thanks I'm desperate and scared....
MRSSTATEFARM MRSSTATEFARM
41-45
3 Responses Dec 11, 2012

My patner once had a problem like this,it just keep no coming,I almost lost faith,Is chances of soveving was really bad,it was a freind that inform me of a site were i could get help,the experience was magical,one could hardly belives the posibility
of the world...

Hello I have truly been there. Fistulas destroyed me. Damage couldn't be repaired. I folded after a few years and now have an ileostomy bag. I don't ever plan to be hooked back up. The surgery was tough and recuperation long, but the pain level compared to before is amazing. I don't have to worry about bathrooms or stomach pains. I can eat what I want and since I'm only using 2/3 of my small colon- non of large. It's hard to get nutrients absorbed, but supplements work well. Please feel free to ask me anything.
Best wishes
Caroline

IF these symptoms are NOT related to the medication and your doctor rules out another problem then I want you to consider this : When people go through pain,fear and stressful operations they can develop anxiety.

When the mind is worried about what is coming next it will try to help you.The mind will create BODY SYMPTOMS FROM ANXIETY.I have seen people that pass out from anxiety,people that can't walk,cold chills,chest pains etc....etc....

Have your doctor determine that evrything is ok and tell tell him or her that you have anxiety and try ATAVAN or a mild anti anxiety.Take one when you are lying in bed and worried and see if this BODY SYMPTOM goes away or if you feel different.

You may need treatment for anxiety disorder to help you ignore those symtoms in the chest.A hot bath or a walk if you can can help you relax.Anxiety attacks pass in 20 minutes if you use self talk.That is when you talk to yourself lkie you would to a child in distress.This get's rid of the fears you have and doubts.Body symptoms go away when you IGNORE them.